A Discrete Renewal Theorem with Infinite Mean.

John Lamperti; Adriano Garsia

Commentarii mathematici Helvetici (1962/63)

  • Volume: 37, page 221-234
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Lamperti, John, and Garsia, Adriano. "A Discrete Renewal Theorem with Infinite Mean.." Commentarii mathematici Helvetici 37 (1962/63): 221-234. <http://eudml.org/doc/139258>.

author = {Lamperti, John, Garsia, Adriano},
journal = {Commentarii mathematici Helvetici},
keywords = {probability theory},
pages = {221-234},
title = {A Discrete Renewal Theorem with Infinite Mean.},
url = {http://eudml.org/doc/139258},
volume = {37},
year = {1962/63},

AU - Lamperti, John
AU - Garsia, Adriano
TI - A Discrete Renewal Theorem with Infinite Mean.
JO - Commentarii mathematici Helvetici
PY - 1962/63
VL - 37
SP - 221
EP - 234
KW - probability theory
UR - http://eudml.org/doc/139258
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.